Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Been having concentration issues, carelessness and lethargic attitude. What medications are recommended?

hi all i am a medical student studying fourth year and now a days i am not studying at all i am bunking a lot of classes and i don t want to meet people at all this days.. i stick to my room the whole day wandering here and there in social net works talking to some1 whom i don t know leaving my surrounding alone my college i know that there is a strict rule to fill 75% attendance even if i know that still i am doing the same thing and it s my first time to be like this through out my life i don t know what is happening for there any medication for this Doctors?
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

This is your forth year, and you should now take it seriously. The things like bunking lot of classes, spending time on internet, poor sociality are considered normal to some extent. But if they increase in severity like in your case then it should not be ignored. Poor concentration, carelessness, lethargy are due to your ignorance. Try to participate in out door activities, play with batch mates. Start doing assignments regularly, its never late.
Other thing I would like to tell, if the symptoms persist then visit a Psychiatrist as it may be Mild Depression. Mild Depressive Episode may present with such symptoms of poor concentration, lack of interest in any thing, social withdrawal, lack of energy etc.
Try to control by your self or visit a Psychiatrist.


Dr. Seikhoo Bishnoi
Answered: Wed, 13 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Srikanth Reddy's  Response
Thanks for choosing health care magic for posting your query.
From the description that you have given, it appears very likely that you are having a depressive episode - probably a mild to moderate one. First thing you need to understand is that you need help. There are good anti-depressants available these days like fluoxetine, venlafaxin, sertraline. Further your psychiatrist may laso like to consider you for CBT.
Secondly daily exercise, good diet will go along way in helping you.
Hope you get well soon.
Answered: Wed, 13 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor